I had my second infusion of TNB-383B yesterday. There were no immediate side effects of the infusion. It was explained to me that some people have a recurrence of cytokine release syndrome (CRS), which could be as bad as the CRS accompanying the first infusion, or less severe. I had none, thank goodness. While mine was only a grade 1 CRS, it may as well have been a grade 1,000,000 to me! My sympathy goes out to everyone who has ever suffered CRS at any level.
The one thing that surprised me is that I’ve had nausea and vomiting from time to time over the last three weeks. The nausea ranges from mild queasiness to the “get me a bucket” kind. That reference will make sense to Monty Python fans. I spoke to a Cancer Center pharmacist, who told me to stagger my anti-nausea meds for a few days to stay covered. Maybe I can let up after that, and just take them when I first notice I’m starting to feel bad. I have Zofran and Compazine. I think Compazine is working better for me.
I reported this unwanted side effect to the research staff. I asked if others are experiencing nausea and vomiting, and one RN said some are, “at varying intervals.” What I’m hoping is that it will subside after I get adjusted to the drug. Maybe soon? I sure hope so! I also hope this won’t affect you.